# SDR MASA2011082303550

- Difficulty date: August 22, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 22,014 hours, 15,335 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE MSG.  MX WORKING. ADJUSTED PROX SENSOR PX107 OPS GOOD CLEARED MEL
